RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 2, Pages 71–74 (Mi msb8272)  

This article is cited in 1 scientific paper (total in 1 paper)

A class of sharp inequalities for periodic functions. Addendum to the paper “Smooth solutions of the Navier-Stokes equations” by S. I. Pokhozhaev

A. A. Ilyinab

a M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow
b A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow

Abstract: We obtain sharp constants in multiplicative inequalities that characterize embeddings of the Sobolev spaces into the space of bounded continuous functions.
Bibliography: 2 titles.

Keywords: Sobolev inequalities, interpolation inequalities, sharp constants.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00203
12-01-00988


DOI: https://doi.org/10.4213/sm8272

Full text: PDF file (372 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:2, 220–223

Bibliographic databases:

UDC: 517.97
MSC: 46E35
Received: 17.07.2013

Citation: A. A. Ilyin, “A class of sharp inequalities for periodic functions. Addendum to the paper “Smooth solutions of the Navier-Stokes equations” by S. I. Pokhozhaev”, Mat. Sb., 205:2 (2014), 71–74; Sb. Math., 205:2 (2014), 220–223

Citation in format AMSBIB
\Bibitem{Ily14}
\by A.~A.~Ilyin
\paper A~class of sharp inequalities for periodic functions. Addendum to the paper ``Smooth solutions of the Navier-Stokes equations'' by S.\,I.~Pokhozhaev
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 2
\pages 71--74
\mathnet{http://mi.mathnet.ru/msb8272}
\crossref{https://doi.org/10.4213/sm8272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3204668}
\zmath{https://zbmath.org/?q=an:06351085}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205..220I}
\elib{https://elibrary.ru/item.asp?id=21277064}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 2
\pages 220--223
\crossref{https://doi.org/10.1070/SM2014v205n02ABEH004372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334592600006}
\elib{https://elibrary.ru/item.asp?id=21873386}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899024625}


Linking options:
  • http://mi.mathnet.ru/eng/msb8272
  • https://doi.org/10.4213/sm8272
  • http://mi.mathnet.ru/eng/msb/v205/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to

    This publication is cited in the following articles:
    1. S. I. Pokhozhaev, “Smooth solutions of the Navier-Stokes equations”, Sb. Math., 205:2 (2014), 277–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:337
    Full text:103
    References:72
    First page:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020